2 doctors weighed in:

I was on prednisone for an allergic reaction and 4 days in my eyelid started to twitch uncontrollably. I also have blurred vision, headache, and nause?

2 doctors weighed in
Dr. Amrita Dosanjh
Pediatrics - Pulmonology
1 doctor agrees

In brief: Mgt

I would advise a visit with the urgent care center or your PCP right away.
I would suggest an antihistamine to help control the allergic reaction. Other causes should be considered, such as infection.

In brief: Mgt

I would advise a visit with the urgent care center or your PCP right away.
I would suggest an antihistamine to help control the allergic reaction. Other causes should be considered, such as infection.
Dr. Amrita Dosanjh
Dr. Amrita Dosanjh
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors